# SDR CA000329019

- Difficulty date: March 28, 2000
- Submitted: July 5, 2000
- Operation: Air carrier
- Make and model: Beech 99
- Aircraft time: 40,975 hours
- Engine: Pwa PT6A28
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Part number: 1003810051
- Condition: Misinstalled
- Location: Fuel Cap
- Component: Fuel Storage
- Stage of operation: CL
- How discovered: V
- Nature of condition: K
- Precautionary procedure: A, D

## Discrepancy

(CAN) SHORTLY AFTER TAKEOFF, THE CREW NOTICED FUEL LEAKING FROM THE LEFT NACELLE FUEL CAP AREA.  MAINTENANCE INSPECTED CAP AND FOUND NO FAULT.  SUSPECT CAP WAS NOT PROPERLY INSTALLED.
